The other aspect of this is becoming hypermanic. That's like being Tigger.
Anyway since having had this very bad chest infection for about six weeks before Christmas, I simply couldn't swallow the huge 500mg tablets. There is an issue with this because the drug company will not allow my hospital to supply me with the 250mg tablets that are smaller.
Anyway thankfully I have just found I do have some 250mg tablets my Hospital pharmacy supplied me Two mo this ago. I have enough for about a week, so I can phone up my clinic and ask for a new prescription for them. I spent about ten minutes last night trying to swallow the big tablets and gave up when I started to get a gag reflex.
Anyway I already have started the side effects. Tremors in the hands. Tight chest. It will be the bruising in a week or so. I do have a regular blood check to make sure my liver is OK, and a heart check every year. Which will be due.
The side effects from this medication have been huge. Increased weight. No periods from the time I started taking them. Disturbed sleep, and cramp. Sometimes I spend months with stiffness and pain when I get up in the morning. They also seem to make me more aggressive.
My Husband wants me to take the medication. He says I am easier to live with. So for the sake of our marriage I take them. He is relieved that we found I had some medication left from the last packet of 250mg supply. Why he thinks having me flying off the handle is better I don't know!
I think I will need to try and discuss this again with my psychiatrist. I think there must be a better way of dealing with this. I find if I am getting high, and my sleep patterns are disrupted I take Olanzapine for a few days to a week until it sorts itself out.
Anyway, as I was very ill just before Christmas, I was given a course of steroids. I have to say I can understand why people take them. I decided after 4 days they were addictive, so halved the dose for another day and then stopped taking them, and I think it's taken until now for the effects to wear off.
I have to say I have lost nearly a stone in weight over the last six weeks which makes me feel a lot better. Also the breathing has become easier. I can't see the point of taking asthma medication for a problem caused by a medication in the first place.
I really have to get my news addiction under control, and get out and do some more excercise. I have some decorating and sewing projects to finish, and all the while I am stuck with my nose in this I-pad not a lot gets done.
Right a quick whip round with the vacuum cleaner, light the fire, and see if I can put an elastic band round this infernal tablet!
Greetings and have a wonderful Christmas Day anyone celebrating this Orthodox Christmas today.
Peace to the World the Angels sing.....